# SDR SWAA2022030979015

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE EXTERNAL SKIN UNDER VERTICAL STABILIZER STA. 1034; STR 1-2R / FUSELAGE SKIN AT BS 1034 BETWEEN STR 1-2R FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1 (D) 1.10'X9.75'X.004'; 3 FASTENER IN A GROUP OF 10 REPAIRED DAMAGE IAW ATS ER 19-03558 IR AND SWA EA 1-753-35172 IR
